Alert archive / Ohio / Flood Watches in 2007
Flood Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Mar 14, 2007, 11:47 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2007, 11:47 AM EDT (15:47 UTC)
- Expired
- Mar 15, 2007, 4:00 PM EDT
- In force
- 28 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 3.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 141547 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1147 AM EDT WED MAR 14 2007 ...SNOWMELT AND RAINFALL MAY PRODUCE FLOODING ACROSS NORTHWESTERN PENNSYLVANIA... .A FLOOD WATCH HAS BEEN ISSUED FOR NORTHWESTERN PENNSYLVANIA THROUGH THURSDAY AFTERNOON. WARM...RELATIVELY HUMID AIR HAS SIGNIFICANTLY MELTED THE SNOWPACK ACROSS THE NORTHWESTERN PENNSYLVANIA SNOWBELT DURING THE PAST 24 TO 48 HOURS... CAUSING STREAMS AND CREEKS TO RUN NEAR BANKFULL. RAINFALL OF ONE TO TWO INCHES OVERNIGHT TONIGHT WILL QUICKLY RUNOFF AND MAY CAUSE WIDESPREAD FLOODING ALONG AREA CREEKS...STREAMS...AND RIVERS. PAZ001>003-150000- /O.NEW.KCLE.FA.A.0004.070314T1547Z-070315T2000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 1147 AM EDT WED MAR 14 2007 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH THURSDAY AFTERNOON * UNSEASONABLY WARM WEATHER DURING THE PAST SEVERAL DAYS HAS MELTED NEARLY ALL OF THE SNOW PACK THAT WAS IN PLACE ACROSS THE SNOWBELT OF NORTHWESTERN PENNSYLVANIA. AFTER A PERIOD OF LIGHT SHOWERS THIS MORNING... HEAVIER RAINFALL IS POSSIBLE THIS EVENING AND OVERNIGHT TONIGHT AS A COLD FRONT SLOWLY MOVES SOUTHWARD INTO THE AREA. RAINFALL OF ONE TO LOCALLY TWO INCHES IS POSSIBLE THROUGH THURSDAY AFTERNOON. THIS RAINFALL... COMBINED WITH THE ONE TO THREE INCHES OF SNOW WATER EQUIVALENT THAT HAS MELTED DURING THE PAST 24 HOURS... WILL LIKELY RESULT IN FLOODING OF AREA CREEKS AND RIVERS. * AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR CREEKS...STREAMS...AND RIVERS. MODERATE FLOODING IS POSSIBLE ALONG THE FRENCH CREEK. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ ASTIFAN
4 follow-up statements
000 WGUS61 KCLE 141920 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 320 PM EDT WED MAR 14 2007 ...HEAVY RAIN POSSIBLE TONIGHT OVER NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA... .A FLOOD WATCH HAS BEEN ISSUED FOR NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA. RAINFALL OF ONE TO LOCALLY TWO INCHES OVERNIGHT TONIGHT HAS THE POTENTIAL TO PRODUCE ANOTHER ROUND OF FLOODING ALONG AREA CREEKS...STREAMS...AND RIVERS. OHZ003-006>014-017>023-027>033-036>038-047-089-150330- /O.EXB.KCLE.FA.A.0004.000000T0000Z-070315T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 320 PM EDT WED MAR 14 2007 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL OHIO... NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH... HURON...KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE... CUYAHOGA...GEAUGA...HOLMES...LAKE...MAHONING...MEDINA... PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH THURSDAY MORNING * SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AHEAD OF A COLD FRONT. RAINFALL... POSSIBLY HEAVY AT TIMES...WILL MOVE INTO THE AREA TONIGHT AS THIS FRONT SLOWLY MOVES SOUTHWARD. ONE TO LOCALLY TWO INCHES OF RAIN IS POSSIBLE THROUGH THURSDAY MORNING. WITH THE GROUND STILL SATURATED FROM THE RECENT SNOWMELT AND RAIN...THE RAINFALL TONIGHT HAS THE POTENTIAL TO QUICKLY RUNOFF AND CAUSE FLOODING ALONG AREA CREEKS...RIVERS...AND STREAMS. * AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR CREEKS...STREAMS...AND RIVERS. BE ALERT FOR AREAS OF STANDING WATER IF TRAVELING IN THE WATCH AREA TONIGHT. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ PAZ001>003-150330- /O.CON.KCLE.FA.A.0004.000000T0000Z-070315T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 320 PM EDT WED MAR 14 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH THURSDAY AFTERNOON * UNSEASONABLY WARM WEATHER DURING THE PAST SEVERAL DAYS HAS MELTED NEARLY ALL OF THE SNOW PACK THAT WAS IN PLACE ACROSS THE SNOWBELT OF NORTHWESTERN PENNSYLVANIA. RAINFALL... POSSIBLY HEAVY AT TIMES... WILL MOVE INTO THE AREA TONIGHT AS A COLD FRONT SLOWLY MOVES THROUGH THE REGION. RAINFALL OF ONE TO LOCALLY TWO INCHES IS POSSIBLE THROUGH THURSDAY AFTERNOON. THIS RAINFALL... COMBINED WITH THE ONE TO THREE INCHES OF SNOW WATER EQUIVALENT THAT HAS MELTED DURING THE PAST 24 HOURS... WILL LIKELY RESULT IN FLOODING OF AREA CREEKS AND RIVERS. * AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR CREEKS...STREAMS...AND RIVERS. MODERATE FLOODING IS POSSIBLE ALONG THE FRENCH CREEK. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ ASTIFAN
000 WGUS61 KCLE 150259 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1059 PM EDT WED MAR 14 2007 ...HEAVY RAIN POSSIBLE TONIGHT OVER NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA... .A FLOOD WATCH HAS BEEN ISSUED FOR NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA. RAINFALL OF ONE TO LOCALLY TWO INCHES OVERNIGHT TONIGHT HAS THE POTENTIAL TO PRODUCE ANOTHER ROUND OF FLOODING ALONG AREA CREEKS...STREAMS...AND RIVERS. OHZ003-006>014-017>023-027>033-036>038-047-089-151100- /O.CON.KCLE.FA.A.0004.000000T0000Z-070315T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 1059 PM EDT WED MAR 14 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES... LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH THURSDAY MORNING * SHOWERS AND THUNDERSTORMS TONIGHT WILL PRODUCE LOCALLY HEAVY RAINFALL. ONE TO LOCALLY TWO INCHES OF RAIN IS POSSIBLE THROUGH THURSDAY MORNING. WITH THE GROUND STILL SATURATED FROM THE RECENT SNOW MELT AND RAIN...THE RAINFALL TONIGHT HAS THE POTENTIAL TO QUICKLY RUNOFF AND CAUSE FLOODING ALONG AREA CREEKS...RIVERS...AND STREAMS. * AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR CREEKS...STREAMS...AND RIVERS. BE ALERT FOR AREAS OF STANDING WATER IF TRAVELING IN THE WATCH AREA TONIGHT. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ PAZ001>003-151100- /O.CON.KCLE.FA.A.0004.000000T0000Z-070315T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 1059 PM EDT WED MAR 14 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH THURSDAY AFTERNOON * UNSEASONABLY WARM WEATHER DURING THE PAST SEVERAL DAYS HAS MELTED NEARLY ALL OF THE SNOW PACK THAT WAS IN PLACE ACROSS THE SNOWBELT OF NORTHWESTERN PENNSYLVANIA. SHOWERS AND A FEW THUNDERSTORMS TONIGHT WILL PRODUCE LOCALLY HEAVY RAINFALL. RAINFALL OF ONE TO LOCALLY TWO INCHES IS POSSIBLE THROUGH THURSDAY MORNING. THIS RAINFALL...COMBINED WITH THE ONE TO THREE INCHES OF SNOW WATER EQUIVALENT THAT HAS MELTED DURING THE PAST 24 HOURS...WILL LIKELY RESULT IN FLOODING OF AREA CREEKS AND RIVERS. * AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR CREEKS...STREAMS...AND RIVERS. MODERATE FLOODING IS POSSIBLE ALONG THE FRENCH CREEK. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ ADAMS
000 WGUS61 KCLE 150925 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 525 AM EDT THU MAR 15 2007 .A FLOOD WATCH CONTINUES FOR NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA. ONE TO 2 INCHES OF RAINFALL FROM LAST NIGHT INTO THE MORNING HOURS HAS THE POTENTIAL TO PRODUCE FLOODING ALONG AREA CREEKS...STREAMS...AND RIVERS. OHZ003-006>014-017>023-027>033-036>038-047-089-151600- /O.CON.KCLE.FA.A.0004.000000T0000Z-070315T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 525 AM EDT THU MAR 15 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES... LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * UNTIL NOON EDT TODAY * SHOWERS WILL CONTINUE THOUGH THE MORNING HOURS. WITH THE GROUND STILL SATURATED FROM THE RECENT SNOW MELT AND RAIN...THE RAINFALL HAS THE POTENTIAL TO QUICKLY RUNOFF AND CAUSE FLOODING ALONG AREA CREEKS...RIVERS...AND STREAMS. * AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR CREEKS...STREAMS...AND RIVERS. BE ALERT FOR AREAS OF STANDING WATER IF TRAVELING IN THE WATCH AREA. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ PAZ001>003-151730- /O.CON.KCLE.FA.A.0004.000000T0000Z-070315T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 525 AM EDT THU MAR 15 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL 4 PM EDT THIS AFTERNOON * UNSEASONABLY WARM WEATHER DURING THE PAST SEVERAL DAYS HAS MELTED NEARLY ALL OF THE SNOW PACK THAT WAS IN PLACE ACROSS THE SNOWBELT OF NORTHWESTERN PENNSYLVANIA. RAINFALL WILL COMBINE WITH THE ONE TO THREE INCHES OF SNOW WATER EQUIVALENT THAT HAS MELTED DURING THE PAST 24 HOURS...WILL LIKELY RESULT IN FLOODING OF AREA CREEKS AND RIVERS. * AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR CREEKS...STREAMS...AND RIVERS. MODERATE FLOODING IS POSSIBLE ALONG THE FRENCH CREEK. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WGUS61 KCLE 151416 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1016 AM EDT THU MAR 15 2007 .A FLOOD WATCH CONTINUES FOR NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA. ONE TO 2 INCHES OF RAINFALL FROM LAST NIGHT INTO THE MORNING HOURS HAS THE POTENTIAL TO PRODUCE FLOODING ALONG AREA CREEKS...STREAMS...AND RIVERS. OHZ003-006>014-017>023-027>033-036>038-047-089-151530- /O.CAN.KCLE.FA.A.0004.000000T0000Z-070315T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 1016 AM EDT THU MAR 15 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. $$ PAZ001>003-152000- /O.CON.KCLE.FA.A.0004.000000T0000Z-070315T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 1016 AM EDT THU MAR 15 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL 4 PM EDT THIS AFTERNOON * UNSEASONABLY WARM WEATHER DURING THE PAST SEVERAL DAYS HAS MELTED NEARLY ALL OF THE SNOW PACK THAT WAS IN PLACE ACROSS THE SNOWBELT OF NORTHWESTERN PENNSYLVANIA. RAINFALL WILL COMBINE WITH THE ONE TO THREE INCHES OF SNOW WATER EQUIVALENT THAT HAS MELTED DURING THE PAST 24 HOURS...WILL LIKELY RESULT IN FLOODING OF AREA CREEKS AND RIVERS. * AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR CREEKS...STREAMS...AND RIVERS. MODERATE FLOODING IS POSSIBLE ALONG THE FRENCH CREEK. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Mar 14, 6:55 AM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Mar 14, 6:55 AM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 655 AM EDT WED MAR 14 2007 .AVIATION(12Z-12Z)... SHWRS AND MVFR CONDS MOVING INTO THE AREA ASSOCIATED WITH A SHORT WAVE EJECTING TOWARD THE AREA FROM THE SOUTHWEST. WL CONT WITH MVFR CIGS WITH VSBY RESTRICTIONS IN FOG AND SHWRS DURING THE MID AND LATE MORNING. SHORT WAVE MOVES EAST OF THE AREA EARLY AFTERNOON AND CAN SEE CIGS LIFTING AS ARE MIXES. STILL THINKING THAT THIS COULD SET THE STAGE FOR LATE AFTERNOON CONVECTION. AS WITH 06Z ISSUANCE WILL REFRAIN FROM PLACING THUNDERSTORMS IN THE FCST ALTHOUGH VCTS WILL BE PLACED FOR THE LATE AFTN/EARLY EVG WHEN CONVECTIVE ENERGY IS BEST. AFTER ABOUT 01-02Z XPC CIGS AND VSBYS TO LOWER FURTHER TO MVFR/IFR IN SHOWERS AS A COLD FRONT NEARS FROM THE NORTH. AFTER 06Z CIGS AND VSBYS SHOULD DROP FURTHER INTO IFR CAT ACROSS THE AREA IN LIGHT RAIN AND FOG. COLD AIR SHOWN ON BUFKIT TO DEEPEN ENOUGH FOR THE POSSIBILITY OF PL FAR NW SO WL PUT INTO TOL FCST LAST FEW HOURS OF FCST. && .SHORT TERM (TODAY THROUGH THURSDAY NIGHT)... I AM GOING TO STICK WITH THE CONSISTENT TREND OF COLD FRONT PUSHING SOUTH ACROSS THE FORECAST AREA TODAY. FRONT IS PROGGED TO BE JUST NORTH OF LAKE ERIE BY 12Z THIS MORNING AND THEN INTO NORTHERN OHIO AND NORTHWEST PENNSYLVANIA BY 00Z THIS EVENING. WRF SLASH NAM MODEL CONTINUES TO SHOW THIS TREND ALONG WITH ABUNDANT AND RAPIDLY INCREASING LOW LEVEL DEW POINT AIR STREAMING NORTH OUT OF THE GULF OF MEXICO INTO THE AREA. STEEP LAPSE RATES WILL CONTINUE AS COLD AIR ALOFT REMAINS IN PLACE OVER THE AREA. THE COMBINATION OF WARM MOIST AIR STREAMING NORTH AND FRONTAL BOUNDARY COULD BECOME THE FOCUS FOR CONVECTION TO DEVELOP THIS AFTERNOON. SPC CONTINUES TO HAVE THE FORECAST AREA UNDER SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THIS MEANS POTENTIAL FOR BOWS DEVELOPING NEAR THE FRONT. STRONG WINDS AND SOME LARGE HAIL ARE POSSIBLE WITH THE THUNDERSTORMS. I WILL HOLD OFF ON MENTIONING SEVERE WORDING IN THE ZONES UNTIL SITUATION BECOMES BETTER ORGANIZED. FLOW WILL BECOME LIGHT NORTHERLY BEHIND THE COLD FRONT THIS EVENING AND THIS COLD AIR COMBINED WITH MARINE LAYER OVER THE LAKE WILL CAUSE MOIST AIR IN PLACE TO CONDENSE AND FORM LOCALLY DENSE FOG ALONG ALONG THE LAKE SHORE. WILL KEEP MENTION OF FOG GOING IN THE FORECAST. THE OTHER PROBLEM TO CONTEND WITH IS HOW MUCH RAIN ARE WE GOING TO DEAL WITH DURING THE NIGHT IN POST COLD FRONTAL STRATIFORM RAIN. THERE IS STILL A CONSIDERABLE AMOUNT OF SNOW ON THE GROUND OVER INLAND NORTHWEST PENNSYLVANIA. CONCERN IS FOR CONTINUED MELTING TODAY AND WITH ADDITIONAL RAINFALL TONIGHT THAT SOME RIVERS WILL RISE. RIGHT NOW MEADVILLE APPEARS IT WILL ONLY GO JUST ABOVE CAUTIONARY STAGE. THIS COULD CHANGE IF RAPID RUNOFF OCCURS AND OR MODERATE TO HEAVY RAIN OCCURS TONIGHT. WRF SLASH NAM MODEL INDICATES QUANTITATIVE PRECIPITATION AMOUNTS OF AROUND A QUARTER INCH EXPECTED THIS EVENING. THUNDERSTORMS WILL LIKELY DUMP LOCALIZED HEAVIER AMOUNTS THIS AFTERNOON AND EVENING. AN ADDITIONAL ONE QUARTER INCH OF RAIN IS EXPECTED TONIGHT AND THIS ONCE AGAIN COULD POSSIBLY CAUSE TROUBLE FOR THE RIVERS IN NORTHWEST PENNSYLVANIA. SO...WILL CONTINUE TO MONITOR RIVER FLOOD SITUATION THROUGH THE DAY AS PRECIPITATION BECOMES BETTER ORGANIZED. WEAK SURFACE WAVES OF LOW PRESSURE AND UPPER LEVEL SHORT WAVE ARE PROGGED TO MOVE WEST TO EAST ALONG THE FRONTAL BOUNDARY THURSDAY. ADDITIONAL RAINFALL IS EXPECTED AGAIN ON THURSDAY BUT SHOULD TAPER OFF FROM WEST TO EAST IN THE AFTERNOON WITH LINGERING RAIN AND SNOW MIX IN THE EAST THURSDAY NIGHT. STAYED CLOSE TO ADJUSTED MAV GUIDANCE TEMPEATURES THROUGH THE PERIOD AS COLD AIR ADVECTION TAKES PLACE IN THE WAKE OF THE COLD FRONT THAT WILL MOVE WELL SOUTH OF THE FORECAST AREA. && .LONG TERM(FRI THRU TUE)... MODELS SHOWING SAME TREND...BUT TIMING CONTINUES TO DIFFER. DGEX AND GFSLR CONTINUE TO DEVELOP LOW ON FRONT SLOWING IT DOWN ALONG THE LEE OF THE APPALACHIANS. GFS CONTINUES TO BE THE FASTER OF THE TWO MODELS. FOR THE FORECAST TRENDED TOWARD CONTINUITY...KEEPING CHC POPS ACROSS THE EASTERN PORTION OF THE FORECAST AREA FRIDAY. FOR ST PATTYS DAY...GFS HAS TROUGH ROTATING ACROSS THE EASTERN GREAT LAKES WHILE BOTH DGEX AND ECMWF KEEP AREA DRY. MEANWHILE THE GFS ENSEMBLE ONLY HAS 25 POP FOR ERN HALF OF FORECAST AREA...SO WILL BE OPTIMISTIC AND ONLY MENTION FLURRIES FOR SATURDAY. MODELS IN BETTER AGREEMENT MOVING HIGH PRESSURE ACROSS THE OHIO VALLEY SUNDAY. HIGH MOVES OFF THE SOUTHEAST COAST MONDAY AS LOW PRESSURE SYSTEM MOVES ACROSS JAMES BAY MONDAY AFTERNOON...FIRST LIFTING A WARM FRONT ACROSS THE AREA...FOLLOWED BY A COLD FRONT MONDAY NIGHT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. && SHORT TERM...LOMBARDY LONG TERM...DJB AVIATION...TK
Hazardous weather outlook, Mar 14, 6:50 AM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 650 AM EDT WED MAR 14 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-151100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 650 AM EDT WED MAR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS THE AREA. THE MAIN THREATS WILL BE FOR DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LEZ142>149-162>169-151100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 650 AM EDT WED MAR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 4:41 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 49 min |
| Mar 14, 5:04 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 41 min |
| Mar 14, 5:14 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 46 min |
| Mar 14, 5:56 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 49 min |
| Mar 14, 7:41 PM EDT | Tornado Warning | CLE | Lorain | 34 min |
Nearby
Flood Watches in Ohio, 2007Flood Watches in Pennsylvania, 2007Every flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.